Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Why am I experiencing spotting after a negative pregnancy test ?

What is happening am i pregnant or did i have a miscarriage My last period was on the 27th of last month I had a faintly positive test 6 days ago i was advised to take another test a few days after ,so i took another test yesterday and it came negative my breast have been tender since last wek i was also very nauseous.Today i started spotting and my period isnt due until the 27th what is happening?
Asked On : Tue, 21 Jun 2011
Answers:  2 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It is irregular cycle,so take treatment for regularising cycle.
Answered: Tue, 21 Jun 2011
I find this answer helpful
  User's Response
Hi Alecia Adams
Welcome to HealthcareMagic.

It is unlikely that you could be pregnant.Please get a blood beta HCG test to confirm / rule out pregnancy.If you are pregnant and spotting , it is definitely not normal.You should your Gynecologist and get examined.

Please note that pregnancy test is unlikely to be positive so early and you did not miss your period.

Take care.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor